# SDR SWIA2020020348047

- Difficulty date: December 9, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 37,401 hours, 35,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG W/W GEAR PROX WIRE HARNESS SUPPORT ANGLE AT AUX SPAR RIB WS 6.0 CRACKED ABOVE CONNECTOR J411   (C-CHECK) RO 1/28/2020   REMOVED AND REPLACED SUPPORT ANGLE AT AUX SPAR RIB WS 6.0 L/H MLG IAW CRJ200SRM.
